# SDR AALA201707079020

- Difficulty date: July 5, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 6,153 hours, 2,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT IDENTIFIER LIGHT ASSY DAMAGED AT 2R CABIN DOOR.  R&R EMERGENCY LT ASSY AT 2R DOOR, OPS CK OK REF AMM 33-51-01.
